# SDR MEX2002082

- Difficulty date: March 24, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N491SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49150
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Filter
- Condition: Dirty
- Location: Fuel Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 430 - PVR-LAX - CAPTAIN REPORTED HIGH TEMPERATURE AT ENGINE STARTING, THE ENGINE STARTING WAS PERFORMED THREE TIMES, AT THIS LAST TIME THE STARTING WAS INSIDE THE PARAMETERS.  AIRCRAFT STARTED THE TAXI, HOWEVER IT RETURNED TO PLATFORM AS CONSEQUENCE OF AN ENGINE TEMPERATURE INCREASE UNTIL 500 DEGREES CELSIUS.  THE FILTER OF THE FCU AND OF THE PYD WAS REMOVED, AND WAS VERIFIED THE CHIP DETECTOR.  TESTS OK.  (M)
